English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91877 (63%)
造訪人次 : 14334136      線上人數 : 58
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27755

    題名: Comment on "Variational approximations for renormalization-group transformations"
    作者: Shih, Yu Ming;Jou, Dong Chuang;Pan,C. K.;Lee, W. S.;Chen, Wen Den;Huang, H. M.;Hu, Chin-kun;Chen, Kuo Gen;Tseng, Hsein Che
    貢獻者: 淡江大學物理學系
    日期: 1979-01
    上傳時間: 2013-07-09 15:04:23 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: The variational method proposed by KadanoF et at. is very useful for solving various statistical models.
    However, there are two major diFiculties. Its numerical procedure is tedious and tiine consuming, and the
    authors considered that there exists an "internal contradiction. " We have resolved both of them by
    developing a new variational procedure, and examining the physical meaning of the variational parameters.
    關聯: Physical Review B (Condensed Matter) 19(1), pp.529-532
    DOI: 10.1103/PhysRevB.19.530
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    PhysRevB.19.529.pdf201KbAdobe PDF231檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋